# SDR CA970715032

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW118
- System (JASC): 7250 · Turbine Section
- Part: Bearing Housing
- Part number: 310641201
- Condition: Burning Damage
- Location: 6&7 Bearing Area
- Part time: 17,820 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE WAS SENT TO R&O FOR REPLACEMENT OF A TIME EXPIRED HP IMPELLER AND FOR AN HSI. DISASSEMBLY FOUND THERE WAS UNUSUAL DAMAGE TO THE PT1 STATOR PT1 DISK. THERE HAD BEEN A FIRE IN THE FORWARD CAVITY CAUSED BY OIL LEAKAGE FROM THE #6 AND #7 BEARING AREA. RESULTING DAMAGE WAS SUSTAINED BY THE PT1 DISK AND BLADES, FRONT DISK SEAL, PT1 STATOR AND BAFFLES, #6 AND #7 BEARING HOUSING BAFFLE AND INSULATION BLANKET. THE SPECIFIC CAUSE OF THE OIL LEAKAGE WAS NOT DETERMINED WITH ANY DEGREE OF CERTAINTY.
